On the Calderon–Mitjagin interpolation theorem
Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 518-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_3_a4,
author = {V. I. Dmitriev},
title = {On the {Calderon{\textendash}Mitjagin} interpolation theorem},
journal = {Doklady Akademii Nauk},
pages = {518--521},
year = {1974},
volume = {215},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a4/}
}
V. I. Dmitriev. On the Calderon–Mitjagin interpolation theorem. Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 518-521. http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a4/